# SDR QXEA2011081800683

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO CLOSE FUEL PANEL 522BT FOUND CORRODED NUTPLATE SHELL.  REMOVED GANG CHANNEL AND REPLACED NUTPLATE WITH NEW IAW SRM 51-42-75-01-02.  INSTALLED GANG CHANNEL IAW Q400 SRM 51-42-75-02-01.
